# SDR 2010FA0000012

- Difficulty date: December 21, 2009
- Submitted: January 8, 2010
- Operation: General aviation
- System (JASC): 2400 · Electrical Power System
- Part: Condenser
- Part number: 1051676
- Condition: Failed
- Location: Series Circuit
- Part time: 10 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CONDENSER FAILED WITH LESS THAN 10 HOURS TIME-IN-SERVICE.  SERIES CIRCUIT OPENED UP INTERNALLY, CAUSING CONTACTS TO BURN AND MAG TO QUIT.  SUSPECT MFG DEFECT ON THIS PART.  MFG HAS BEEN NOTIFIED OF THIS TREND, AND FAILED CONDENSERS WILL BE RETURNED TO THEM FOR THEIR ANALYSIS.  (K)
